Preprints

  1. Kinnunen, J., J. Lehrbäck, A.V. Vähäkangas and X. Zhong, Maximal function estimates and self-improvement results for Poincaré inequalities, submitted (2017). [PDF]

    Papers

  2.  
  3. Dyda, B., J. Lehrbäck, and A.V. Vähäkangas, Fractional Hardy-Sobolev type inequalities for half spaces and John domains, Proc. Amer. Math. Soc., accepted for publication. [PDF]
  4.  
  5. Dyda, B., L. Ihnatsyeva, J. Lehrbäck, H. Tuominen and A.V. Vähäkangas, Muckenhoupt A_p-properties of distance functions and applications to Hardy-Sobolev -type inequalities, Potential Anal., accepted for publication. [PDF]
  6.  
  7. Luiro, H. and A.V. Vähäkangas, Beyond local maximal operators, Potential Anal., Volume 46, Issue 2 (2017), 201-226. [PDF]
  8.     
  9. Lehrbäck, J., H. Tuominen and A.V. Vähäkangas, Self-improvement of uniform fatness revisited, Math. Ann., Volume 368, Issue 3-4 (2017), 1439-1464. [PDF]
  10.     
  11. Hurri-Syrjänen, R. and A.V. Vähäkangas, Characterizations to the fractional Sobolev inequality, Complex Analysis and Dynamical Systems VII, 145-154, Contemp. Math., 699, Amer. Math. Soc., Providence, RI, 2017. [PDF]
  12.     
  13. Lehrbäck, J. and A.V. Vähäkangas, In between the inequalities of Sobolev and Hardy, J. Funct. Anal, Volume 271, Issue 2 (2016), 330-364. [PDF]
  14.     
  15. Dyda, B., L. Ihnatsyeva and A.V. Vähäkangas, On improved fractional Sobolev-Poincaré inequalities, Ark. Mat., Volume 54, Issue 2 (2016), 437-454. [PDF]
  16.     
  17. Lacey, M.T. and A.V. Vähäkangas, Non-Homogeneous Local T1 Theorem: Dual Exponents, in Some Topics in Harmonic Analysis and Applications, ALM 34, International Press, 231-264.
  18.     
  19. Luiro, H. and A.V. Vähäkangas, Local maximal operators on fractional Sobolev spaces, J. Math. Soc. Japan, Volume 68, Number 3 (2016), 1357-1368. [PDF]
  20.     
  21. Hurri-Syrjänen, R., N. Marola and A.V. Vähäkangas, Poincaré inequalities in quasihyperbolic boundary condition domains, Manuscripta Math., Volume 148, Issue 1 (2015), 99-118. [PDF]
  22.     
  23. Ihnatsyeva, L., J. Lehrbäck, H. Tuominen and A.V. Vähäkangas, Fractional Hardy inequalities and visibility of the boundary, Studia Math., Volume 224, Number 1 (2014), 47-80. [PDF]
  24.     
  25. Hurri-Syrjänen, R. and A.V. Vähäkangas, Fractional Sobolev-Poincare and fractional Hardy inequalities in unbounded John domains, Mathematika, Volume 61, Issue 02 (2015), 385-401. [PDF]
  26.     
  27. Hurri-Syrjänen, R., N. Marola and A.V. Vähäkangas, Aspects of local-to-global results, Bull. London Math. Soc., Volume 46, Issue 5 (2014), 1032-1042. [PDF]
  28.     
  29. Dyda, B. and A.V. Vähäkangas, A framework for fractional Hardy inequalities, Ann. Acad. Sci. Fenn. Math., Volume 39 (2014), 675-689. [PDF]
  30.     
  31. Dyda, B. and A.V. Vähäkangas, Characterizations for fractional Hardy inequality, Adv. Calc. Var., Volume 8, Issue 2 (2015), 173-182. [PDF]
  32.     
  33. Lacey, M.T. and A.V. Vähäkangas, On the Local Tb Theorem: A Direct Proof under the Duality Assumption, Proc. Edinb. Math. Soc., Volume 59, Issue 1 (2016), 193-222. [PDF]
  34.     
  35. Ihnatsyeva, L. and A.V. Vähäkangas, Hardy inequalities in Triebel-Lizorkin spaces II. Aikawa dimension, Ann. Mat. Pura Appl. (4), Volume 194, Issue 2 (2015), 479-493. [PDF]
  36.     
  37. Hytönen, T.P. and A.V. Vähäkangas, The local non-homogeneous Tb theorem for vector-valued functions, Glasg. Math. J., Volume 57, Issue 1 (2015), 17-82. [PDF]
  38.     
  39. Ihnatsyeva, L. and A.V. Vähäkangas, Characterization of traces of smooth functions on Ahlfors regular sets, J. Funct. Anal., Volume 265, Issue 9 (2013), 1870-1915. [PDF]
  40.     
  41. Harjulehto, P., Hurri-Syrjänen, R. and A.V. Vähäkangas, On the (1,p)-Poincaré inequality, Illinois J. Math., volume 56, number 3 (2012), 905-930. [PDF]
  42.     
  43. Ihnatsyeva, L. and A.V. Vähäkangas, Hardy inequalities in Triebel-Lizorkin spaces, Indiana Univ. Math. J., Volume 62, Issue 6 (2013), 1785-1807. [PDF]
  44.     
  45. Lacey, M.T. and A.V. Vähäkangas, The Perfect Local Tb Theorem and Twisted Martingale Transforms, Proc. Amer. Math. Soc., volume 142, Number 5 (2014), 1689-1700. [PDF]
  46.     
  47. Edmunds, D.E., R. Hurri-Syrjänen and A.V. Vähäkangas, Fractional Hardy-type inequalities in domains with uniformly fat complement, Proc. Amer. Math. Soc., Volume 142, Number 3 (2014), 897-907. [PDF]
  48.     
  49. Hurri-Syrjänen, R. and A.V. Vähäkangas, On fractional Poincaré inequalities, J. Anal. Math., Volume 120, Issue 1 (2013), 85-104. [PDF]
  50.     
  51. Vähäkangas, A.V., On regularity and extension of Green's operator on bounded smooth domains, Potential Anal., Volume 37, Issue 1 (2012), 57-77. [PDF]
  52.     
  53. Vähäkangas, A.V., Boundedness of weakly singular integral operators on domains, Ann. Acad. Sci. Fenn. Math. Diss. No. 153, 2009. Doctoral Dissertation. [PDF]

  54. Unpublished manuscripts

  55. Vähäkangas, A.V., A T1 theorem for weakly singular integral operators, 2010. [arXiv:1001.5072]